MAUDE Adverse Event Report: ST PAUL LEVEL 1 SNUGGLE WARM BODY BLANKETS; SYSTEM, THERMAL REGULATING

ST PAUL LEVEL 1 SNUGGLE WARM BODY BLANKETS; SYSTEM, THERMAL REGULATING
Model Number SWU-2011
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device serial number/lot number is unknown, no product information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that when the customer was performing a surgical operation with the product warmed, a skin burn occurred on the patient.The clinician suspected that direct application of the product to the skin caused the event to occur.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated.H10: device evaluation was completed.No product was returned for investigation.The cause of the reported problem could not be determined.No lot number was provided; therefore, dhr (device history review) could not be performed.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available.

Brand Name
LEVEL 1 SNUGGLE WARM BODY BLANKETS
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
7-15-26 fukushima
minneapolis, MN 55442
MDR Report Key15893396
Report Number3012307300-2022-27669
Device Sequence Number5219352
Product Code DWJ
UDI-Device Identifier10610586043406
UDI-Public10610586043406
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWU-2011
Device Catalogue NumberSWU-2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown